# SDR DALA2024110510654

- Difficulty date: November 4, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 99,051 hours, 45,621 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 FAS REPORT SLIDE LIGHT WENT OUT INFLIGHT AT 4R DOOR ACCOMPANIED BY LOUD NOISE FROM DOOR. CORRECTIVE ACTION: FOUND GIRT BAR OBSTRUCTED BY ITS WRAPPING RE-VELCROED GIRT BAR REF. B757 AMM 52-11 SLIDE OPERATION NOW SMOOTH. FOUND R4 DOOR SEAL LEAKING AT TOP AFT CORNER MISSING RTV CAUSING LOUD NOISE. APPLIED RTV REF. B757 AMM 52-09. LEAK CKS GOOD. (5786904)
